Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 70, NWS Bismarck, ND

June 21, 2016McLean County, Mercer County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 21, 2016, 9:05 PM CDT for McLean County, Mercer County, North Dakota. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2016, 9:05 PM CDT (02:05 UTC)
Expired
Jun 21, 2016, 10:00 PM CDT
In force
55 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McLean County, ND, Mercer County, ND

The radar

The Minot AFB radar (KMBX), 88 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 9:20 PM CDTTSTM WND DMG10 W Pick City, NDLATE REPORT FROM TUESDAY EVENING. WIND ESTIMATE UNKNOWN AT THIS TIME.
Jun 21, 9:20 PM CDTTSTM WND DMG9 S Emmet, NDLATE REPORT FROM TUESDAY EVENING. WIND ESTIMATE UNKNOWN AT THIS TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 8:35 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-462 J/kg
Mixed-layer LCL
1984 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
495 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

114 
WUUS53 KBIS 220205
SVRBIS
NDC055-057-220300-
/O.NEW.KBIS.SV.W.0070.160622T0205Z-160622T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
905 PM CDT TUE JUN 21 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL AND EASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  EASTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1000 PM CDT

* AT 904 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEULAH BAY
  RECREATION AREA...OR 14 MILES NORTH OF BEULAH...MOVING NORTHEAST AT
  60 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  PICK CITY AND LAKE SAKAKAWEA STATE PARK AROUND 915 PM CDT. 
  RIVERDALE AND FORT STEVENSON STATE PARK AROUND 920 PM CDT. 
  GARRISON AROUND 925 PM CDT. 
  BENEDICT AROUND 945 PM CDT. 
  BUTTE AROUND 1000 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE DAKOTA
WATERS RECREATION AREA...RUSO AND STRAWBERRY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4767 10064 4767 10067 4758 10067 4744 10071
      4729 10177 4746 10191 4784 10134 4784 10059
TIME...MOT...LOC 0204Z 235DEG 51KT 4747 10170 

HAIL...1.00IN
WIND...60MPH
 
$$

HEINERT/MARTIN
2 follow-up statements
645 
WWUS53 KBIS 220230
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
930 PM CDT TUE JUN 21 2016

NDC057-220239-
/O.CAN.KBIS.SV.W.0070.000000T0000Z-160622T0300Z/
MERCER ND-
930 PM CDT TUE JUN 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MERCER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL NORTH DAKOTA.

LAT...LON 4767 10064 4767 10067 4758 10067 4743 10136
      4750 10142 4751 10138 4753 10137 4757 10145
      4756 10147 4757 10148 4784 10120 4784 10059
TIME...MOT...LOC 0229Z 242DEG 50KT 4759 10124 

$$

NDC055-220300-
/O.CON.KBIS.SV.W.0070.000000T0000Z-160622T0300Z/
MCLEAN ND-
930 PM CDT TUE JUN 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CENTRAL MCLEAN COUNTY...

AT 929 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
COLEHARBOR...OR 9 MILES SOUTHEAST OF GARRISON...MOVING NORTHEAST AT
55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  BUTTE AROUND 1000 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE RUSO AND
STRAWBERRY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4767 10064 4767 10067 4758 10067 4743 10136
      4750 10142 4751 10138 4753 10137 4757 10145
      4756 10147 4757 10148 4784 10120 4784 10059
TIME...MOT...LOC 0229Z 242DEG 50KT 4759 10124 

HAIL...1.00IN
WIND...60MPH
 
$$

HEINERT/MARTIN
018 
WWUS53 KBIS 220256 RRA
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
956 PM CDT TUE JUN 21 2016

NDC055-220305-
/O.EXP.KBIS.SV.W.0070.000000T0000Z-160622T0300Z/
MCLEAN ND-
956 PM CDT TUE JUN 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCLEAN COUNTY
WILL EXPIRE AT 1000 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL NORTH DAKOTA.

REMEMBER...A TORNADO WARNING STILL REMAINS IN EFFECT FOR WESTERN
MCLEAN COUNTY UNTIL 1015 PM CDT.

LAT...LON 4767 10064 4767 10067 4758 10067 4743 10136
      4750 10142 4751 10138 4753 10137 4757 10145
      4756 10147 4757 10148 4784 10120 4784 10059
TIME...MOT...LOC 0254Z 235DEG 51KT 4759 10124 

$$

HEINERT/MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:22 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jun 21, 6:22 PM CDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
622 PM CDT TUE JUN 21 2016

.UPDATE...
Issued at 612 PM CDT Tue Jun 21 2016

Storms continue to move through northeast Montana with some
additional storms now starting to develop over southwest North
Dakota. Strong instability along with very impressive deep layer
shear (60 to around 80 kts) remain in place. Will be monitoring
the severe threat through the evening.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 233 PM CDT Tue Jun 21 2016

Main forecast issue in the short term period will be thunderstorm
chances late this afternoon and tonight.

Latest satellite and radar imagery is depicting thunderstorms
trying to fire off the Bighorns. Also some activity from west of
Havre MT to north of Glasgow MT. Surface analysis shows 1005mb
surface low over southeast MT with 3mb pressure falls from west
central ND into northeast MT. Currently around 1000 j/kg of cape
from southeast ND into north central MT but currently capped, and
80 knots of shear from northeast MT into west central ND. The
instability will only continue to increase this afternoon while
shear remains strong. With a strong upper low and associated
forcing tracking across north central MT at this time, think it's
only a matter of time before convection fires. Only question is
how will things evolve late this afternoon through this evening.

Of the many solutions from the mesoscale models today, one thing
remains consistent. That would be convection (either supercell or
mcs) tracking from around the Williston area...south and east
toward the Bismarck Mandan area. Various iterations are showing
additional convection north and south of this but thus one area
has been consistent. The 00Z SPC SSEO was giving an impressive
signal of strong convection centered over northwest north dakota
from 00-03 UTC this evening and with forecast flow, this would
track toward the south and east. Stronger capping and will likely
inhibit convection as we move into eastern portions of central ND.

Have heightened severe wording in our forecast products products
for this evening.

Convection moves into eastern ND for Wednesday then a quiet day on
thursday as we are in an area of shortwave ridging ahead of
another upper low that will affect the area beginning Friday.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 233 PM CDT Tue Jun 21 2016

Short wave ridge will quickly move east across the Northern Plains
region transitioning flow aloft to southwesterly during the day on
Friday. Strong short wave upper level trough/closed low over the
Northern Rockies Friday will lead to height falls ahead of its path
and near an associated surface trough over the central and eastern
Dakotas. Instability axis with robust mucape will materialize ahead
of the surface trough along to east of Highway 83 during peak
heating. Uncertainty of whether convection will fire given the
degree of the forecast capping inversion with strong mid level waa
nosing into North Dakota. More favorable area for thunderstorms
looks to be on the edge of the cap across my northeast, which is
also where the more favorable shear is located. For now will hold
off on mentioning severe given the convective initialization
uncertainty.

Breezy conditions in the lows wake Saturday and Sunday will advect
much drier air into the region along with cooler temperatures. Left
pops in for both days, but I anticipate these being dropped in
future forecast updates. Possible wind headlines may be needed as
well this weekend, and will take a closer look over the next few
model cycles.

Broad/long wave ridge builds east for early next week, however
models show embedded impulses undercutting the ridge so will not
completey rule out chances for showers or isolated thunderstorms.
Overall precipitation coverage will be minimal.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 612 PM CDT Tue Jun 21 2016

Numerous showers and thunderstorms will move over western and
central North Dakota tonight into early Wednesday morning. Some of
these storms may become severe with large hail and damaging wind
gusts. Otherwise...VFR conditions expected.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...JJS
SHORT TERM...TWH
LONG TERM...NH
AVIATION...JJS
Hazardous weather outlook, Jun 21, 8:59 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
859 PM CDT TUE JUN 21 2016

NDZ001-002-009>011-017>023-025-031>037-040>048-050-051-230200-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
859 PM CDT TUE JUN 21 2016 /759 PM MDT TUE JUN 21 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE OVER WESTERN AND CENTRAL NORTH DAKOTA
TONIGHT. SOME STORMS COULD BE SEVERE WITH DAMAGING WINDS...LARGE
HAIL AND POSSIBLY A TORNADO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING OVER WESTERN AND
CENTRAL NORTH DAKOTA.

NDZ003>005-012-013-230200-
RENVILLE-BOTTINEAU-ROLETTE-MCHENRY-PIERCE-
859 PM CDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL MOVE OVER THE AREA TONIGHT. AN ISOLATED SEVERE
THUNDERSTORM MAY BE POSSIBLE WITH LARGE HAIL AND DAMAGING WIND
GUSTS AS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Jun 21, 8:40 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
840 PM CDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             3 S LEWIS AND CLARK STA 48.08N 103.23W
06/21/2016  M1.00 INCH       WILLIAMS           ND   TRAINED SPOTTER

            25 MPH WINDS... TEMPERATURE FELL FROM 85 TO 75 IN 20
            MINUTES.

&&

AYD
Local storm report, Jun 21, 8:42 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
842 PM CDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     HAIL             REGENT                  46.42N 102.56W
06/21/2016  M2.50 INCH       HETTINGER          ND   FIRE DEPT/RESCUE

            STILL ONGOING

&&

ZH
Local storm report, Jun 21, 8:46 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
846 PM CDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             7 N WATFORD CITY        47.90N 103.28W
06/21/2016  M2.75 INCH       MCKENZIE           ND   PUBLIC

            STILL ONGOING

&&

ZH
Local storm report, Jun 21, 8:50 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
850 PM CDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             7 N MARSHALL            47.24N 102.33W
06/21/2016  M1.75 INCH       DUNN               ND   TRAINED SPOTTER

            MOSTLY QUARTERS... FEW GOLF BALLS

&&

ZH
Local storm report, Jun 21, 9:02 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
902 PM CDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             5 SSE REGENT            46.35N 102.52W
06/21/2016  M1.75 INCH       HETTINGER          ND   TRAINED SPOTTER

&&

ZH
Local storm report, Jun 21, 9:03 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
903 PM CDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             KEENE                   47.93N 102.94W
06/21/2016  M1.50 INCH       MCKENZIE           ND   TRAINED SPOTTER

&&

ZH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:09 PM CDTSpecial Weather StatementBISSlope36 min
Jun 21, 7:16 PM CDTSevere Thunderstorm WarningBISBillings, Slope, Stark59 min
Jun 21, 7:49 PM CDTSevere Thunderstorm WarningBISSlope56 min
Jun 21, 7:54 PM CDTSpecial Weather StatementBISMcKenzie36 min
Jun 21, 8:05 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams55 min
Jun 21, 8:10 PM CDTSevere Thunderstorm WarningBISHettinger, Slope, Stark65 min
Jun 21, 8:22 PM CDTSevere Thunderstorm WarningBISDunn, Mercer53 min
Jun 21, 8:22 PM CDTTornado WarningBISMcKenzie38 min
Jun 21, 8:26 PM CDTTornado WarningBISHettinger34 min
Jun 21, 8:31 PM CDTSevere Thunderstorm WarningBISWilliams20 min
Jun 21, 8:48 PM CDTSevere Thunderstorm WarningBISSlope42 min
Jun 21, 8:56 PM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail64 min
Jun 21, 9:01 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger59 min
Jun 21, 9:05 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams55 min
Jun 21, 9:08 PM CDTTornado WarningBISAdams, Grant, Hettinger37 min
Jun 21, 9:14 PM CDTTornado Warning Tornado observedBISMcKenzie31 min
Jun 21, 9:20 PM CDTFlash Flood WarningBISHettinger6 hr
Jun 21, 9:22 PM CDTTornado WarningBISDunn, McKenzie, McLean, Mountrail38 min
Jun 21, 9:37 PM CDTTornado WarningBISGrant, Sioux23 min
Jun 21, 9:48 PM CDTTornado Warning Tornado observedBISMcKenzie27 min
Jun 21, 9:49 PM CDTTornado WarningBISDunn, McLean26 min
Jun 21, 10:02 PM CDTSevere Thunderstorm WarningBISGrant, Sioux43 min
Jun 21, 10:10 PM CDTTornado WarningBISMcKenzie35 min
Jun 21, 10:15 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Ward60 min
Jun 21, 10:40 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mercer, Mountrail, Ward37 min
Jun 21, 11:16 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver59 min
Jun 21, 11:24 PM CDTSevere Thunderstorm WarningBISDickey, LaMoure, Logan, McIntosh48 min
Jun 22, 12:07 AM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Morton, Oliver38 min
Jun 22, 12:30 AM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Morton, Sioux60 min
Jun 22, 1:32 AM CDTSevere Thunderstorm WarningBISEmmons, LaMoure, Logan, McIntosh58 min
Jun 22, 2:27 AM CDTSevere Thunderstorm WarningBISDickey48 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.